MAUDE Adverse Event Report: KARL STORZ SE & CO. KG TAKE-APART FORCEPS INSERT, 5MM, 33CM

KARL STORZ SE & CO. KG TAKE-APART FORCEPS INSERT, 5MM, 33CM
Model Number 26176HT
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Correct information was received on march 2, 2026.The initial product information (article-no.66176ha; vet product) received from the customer was not correct.The correct article-no.Is 26176ht.The product concerned (26176ht) is also intended for use during human medical procedures.Apart from this, the information regarding this case did not change.Therefore, the reporting decision remains the same and the case is still deemed reportable as a malfunction.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that "the forceps have stopped working.The insert looks to have been pulled away from the handle and now a wire is disconnected (she thinks someone may not have pushed the button to release the insert).Unfortunately, did not have a spare and already cauterized the ovary, will need to convert to an open procedure".No negative impact on the state of health for a human is reported.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Additional information is provided in section d9 to reflect that the product was returned for evaluation.The investigation is not completed yet.The investigation results are pending.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
TAKE-APART FORCEPS INSERT, 5MM, 33CM
Common Device Name
TAKE-APART FORCEPS INSERT, 5MM, 33CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24267551
Report Number9610617-2026-00222
Device Sequence Number10669331
Product Code HET
UDI-Device Identifier04048551100059
UDI-Public04048551100059
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K953809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26176HT
Device Catalogue Number26176HT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer03/02/2026
03/09/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date03/03/2026
03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown